RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 5(347), Pages 157–158 (Mi umn563)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integrable bi-Hamiltonian hierarchies generated by compatible metrics of constant Riemannian curvature

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm563

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:5, 999–1001

Bibliographic databases:

MSC: 37K05
Accepted: 21.08.2002

Citation: O. I. Mokhov, “Integrable bi-Hamiltonian hierarchies generated by compatible metrics of constant Riemannian curvature”, Uspekhi Mat. Nauk, 57:5(347) (2002), 157–158; Russian Math. Surveys, 57:5 (2002), 999–1001

Citation in format AMSBIB
\Bibitem{Mok02}
\by O.~I.~Mokhov
\paper Integrable bi-Hamiltonian hierarchies generated by compatible metrics of constant Riemannian curvature
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 5(347)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn563}
\crossref{https://doi.org/10.4213/rm563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992093}
\zmath{https://zbmath.org/?q=an:1042.37530}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..999M}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 5
\pages 999--1001
\crossref{https://doi.org/10.1070/RM2002v057n05ABEH000563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180936400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036770587}


Linking options:
  • http://mi.mathnet.ru/eng/umn563
  • https://doi.org/10.4213/rm563
  • http://mi.mathnet.ru/eng/umn/v57/i5/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Quasi-Frobenius Algebras and Their Integrable $N$-Parameter Deformations Generated by Compatible $(N\times N)$ Metrics of Constant Riemannian Curvature”, Theoret. and Math. Phys., 136:1 (2003), 908–916  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. I. Mokhov, “Compatible metrics and the diagonalizability of nonlocally bi-Hamiltonian systems of hydrodynamic type”, Theoret. and Math. Phys., 167:1 (2011), 403–420  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:282
    Full text:114
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019